| Catalog Number |
09P31-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Chest Pain (1776)
| Date of Event |
01/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, abbott point of care (apoc) was contacted by a customer regarding i-stat chem8+ cartridges and analyzer that yielded a discrepant potassium result of 9 mmol/l on a 31 year old female patient presented with chest pain.There was no additional patient information at the time of this report.Return product (cartridge) is not available for investigation.Customer also alleging analyzer (sn (b)(4)) and it is being replaced and returning for investigation.Method: i-stat, date: (b)(6) 2023, collected: 17:15, tested: immediately, result: 9.0 mmol/l, sample: a; method: i-stat, date: (b)(6) 2023, collected: 17:15, tested: 17:20, result: 4.2 mmol/l, sample: a.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggested that product was not performing within the variability.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident #: (b)(4) (cartridge).Apoc incident # (b)(4) (i-stat).Serial number: (b)(4).Product #: 06f16-10r.Pma/510k#: k103195.Udi: (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 06-mar-2023.A review of the device history record (dhr) confirmed the cartridge lot met finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Ak, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been determined for chem8+ cartridge lot h22284a.
Event or Problem Description
Na.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).(analyzer investigated separately on apoc incident (b)(4)).The investigation was completed on 10-apr-2023.The customer reported that analyzer s/n (b)(6) generated a creatinine (crea) starout one time, and produced unexpected high potassium (k) patient results with chem8+ cartridge lot h22284a and unexpected high troponin patient results with ctni cartridge lot a22226a when compared to other i-stat 1 analyzers (s/ns (b)(6)).Failure analysis could not be performed as analyzer s/n (b)(6) has not been returned to flex.A rocketware search spanning three months revealed no similar incidents and no evidence of a trend.No deficiency has been identified.
Event or Problem Description
Na.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).(analyzer investigated separately on apoc incident (b)(4)).The investigation was completed on 21-sep-2023.The customer reported that analyzer s/n 313629 generated a creatinine (crea) starout one time, and produced unexpected high potassium (k) patient results with chem8+ cartridge lot h22284a and unexpected high troponin patient results with ctni cartridge lot a22226a when compared to other i-stat 1 analyzers (s/ns (b)(6)).Failure analysis did not reproduce the complaint.Analyzer s/n 313629 functioned according to specification during testing and produced results that were within the acceptance ranges.No starouts were produced throughout testing.A rocketware search spanning three months revealed no similar incidents and no evidence of a trend.No deficiency has been identified.